# SDR SWIA2021082060546

- Difficulty date: May 20, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 34,704 hours, 25,141 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 320-333 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME GROUNDS GS1839 AND GS1841 EXTENDS ON FRAME BETWEEN FS 319.70  TO FS 333.00 LOCATED AT LEFT STRINGER 21.     (C-CHECK RO 8/19/2021)    REMOVED AND REPLACED CORRODED INTERCOSTAL/BACK-UP SILL AT STR21L BETWEEN FS319.70 TO FS333.00 IAW CRJ700 SRM 51-21-06, 51-42-06 AND 51-40-11. NO FURTHER ACTION REQUIRED AT THIS TIME.
